# SDR DALA2018041802592

- Difficulty date: April 17, 2018
- Submitted: April 18, 2018
- Operation: Air carrier
- Aircraft: N918DE
- Make and model: Doug MD-88
- Aircraft serial: 49959
- Aircraft time: 63,047 hours, 46,024 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 1022-1041
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE LT CUSP WEB BETWEEN BS 1022 - 1041,  LBL 54 TO 60 FOUND OUT OF LIMITS. THE CUSP WEB SECTION WAS REPAIRED IAW SRM 53-05, FIG 131A-14, AND SRM 51-30-2.
